Lakshmanan Muthusamy
Lakshmanan Muthusamy
Department of Nonlinear Dynamics, School of Physics, Bharathidasan University
Verified email at - Homepage
Cited by
Cited by
Nonlinear dynamics: integrability, chaos and patterns
M Lakshmanan, S Rajaseekar
Springer Science & Business Media, 2012
Chaos in nonlinear oscillators: controlling and synchronization
M Lakshmanan, K Murali
World scientific, 1996
Continuum spin system as an exactly solvable dynamical system
M Lakshmanan
Physics Letters A 61 (1), 53-54, 1977
Dynamics of nonlinear time-delay systems
M Lakshmanan, DV Senthilkumar
Springer Science & Business Media, 2011
Inelastic collision and switching of coupled bright solitons in optical fibers
R Radhakrishnan, M Lakshmanan, J Hietarinta
Physical Review E 56 (2), 2213, 1997
The fascinating world of the Landau–Lifshitz–Gilbert equation: an overview
M Lakshmanan
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2011
Exact soliton solutions, shape changing collisions, and partially coherent solitons in coupled nonlinear Schrödinger equations
T Kanna, M Lakshmanan
Physical review letters 86 (22), 5043, 2001
On the dynamics of a continuum spin system
M Lakshmanan, TW Ruijgrok, CJ Thompson
Physica A: Statistical Mechanics and its Applications 84 (3), 577-590, 1976
Secure communication using a compound signal from generalized synchronizable chaotic systems
K Murali, M Lakshmanan
Physics Letters A 241 (6), 303-310, 1998
Effect of discreteness on the continuum limit of the Heisenberg spin chain
M Lakshmanan, K Porsezian, M Daniel
Physics Letters A 133 (9), 483-488, 1988
Transmission of signals by synchronization in a chaotic Van der Pol–Duffing oscillator
K Murali, M Lakshmanan
Physical Review E 48 (3), R1624, 1993
On the integrability aspects of the one‐dimensional classical continuum isotropic biquadratic Heisenberg spin chain
K Porsezian, M Daniel, M Lakshmanan
Journal of mathematical physics 33 (5), 1807-1816, 1992
On a unique nonlinear oscillator
PM Mathews, M Lakshmanan
Quarterly of Applied Mathematics 32 (2), 215-218, 1974
Hyperchaos in a modified canonical Chua's circuit
K Thamilmaran, M Lakshmanan, A Venkatesan
International Journal of Bifurcation and Chaos 14 (01), 221-243, 2004
Singularity analysis and localized coherent structures in (2+ 1)‐dimensional generalized Korteweg–de Vries equations
R Radha, M Lakshmanan
Journal of Mathematical Physics 35 (9), 4746-4756, 1994
The simplest dissipative nonautonomous chaotic circuit
K Murali, M Lakshmanan, LO Chua
IEEE Transactions on Circuits and Systems I: Fundamental Theory and …, 1994
Bright and dark soliton solutions to coupled nonlinear Schrodinger equations
R Radhakrishnan, M Lakshmanan
Journal of Physics A: Mathematical and General 28 (9), 2683, 1995
Soliton collisions with shape change by intensity redistribution in mixed coupled nonlinear Schrödinger equations
T Kanna, M Lakshmanan, PT Dinda, N Akhmediev
Physical Review E 73 (2), 026604, 2006
Dromion like structures in the (2+ 1)-dimensional breaking soliton equation
R Radha, M Lakshmanan
Physics Letters A 197 (1), 7-12, 1995
Exact soliton solutions of coupled nonlinear Schrödinger equations: Shape-changing collisions, logic gates, and partially coherent solitons
T Kanna, M Lakshmanan
Physical review E 67 (4), 046617, 2003
The system can't perform the operation now. Try again later.
Articles 1–20